MathSciNet Relay Station
MathSciNet bibliographic data
MR1048325 35P05 (35J10 47D03 47F05)
Pang, M. M. H. Resolvent estimates for Schrödinger operators in $L^p({\bf R}^N)$ and the theory of exponentially bounded $C$-semigroups. Semigroup Forum 41 (1990), no. 1, 97–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement